J. Korean Math. Soc. 2021; 58(4): 1001-1017
Published online July 1, 2021 https://doi.org/10.4134/JKMS.j200418
Copyright © The Korean Mathematical Society.
Xinyang Normal University
In this paper, we first apply parabolic inequalities and a maximum principle to give a new proof for symmetry and monotonicity of solutions to fractional elliptic equations with gradient term by the method of moving planes. Under the condition of suitable initial value, by maximum principles for the fractional parabolic equations, we obtain symmetry and monotonicity of positive solutions for each finite time to nonlinear fractional parabolic equations in a bounded domain and the whole space. More generally, if bounded domain is a ball, then we show that the solution is radially symmetric and monotone decreasing about the origin for each finite time. We firmly believe that parabolic inequalities and a maximum principle introduced here can be conveniently applied to study a variety of nonlocal elliptic and parabolic problems with more general operators and more general nonlinearities.
Keywords: The fractional parabolic equation, monotonicity, symmetry, the method of moving planes, fractional elliptic equations with gradient term, maximum principle
MSC numbers: Primary 35K58, 35A09, 35B06, 35B09
Supported by: This work was financially supported by NSFC 11971415, and Henan Province Science Foundation for Youths (No.212300410235), and the Key Scientific Research Program in Universities of Henan Province (No.21A110021), and Nanhu Scholars Program for Young Scholars of XYNU (No. 2019).
2018; 55(3): 749-761
2013; 50(4): 829-845
2000; 37(1): 31-44
2000; 37(4): 565-577
2022 © The Korean Mathematical Society. Powered by INFOrang Co., Ltd